# SDR HNAA2021081000355

- Difficulty date: August 9, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 39,833 hours, 36,110 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sleeve
- Condition: Failed
- Location: Anti-Ice Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WING AI FAIL MSG DURING AI TEST IN FLT (TWICE) W NO OPEN INSCRIPTION AND NOT IN ICING CONDITIONS.  R&R FLEX SLEEVE ON #1 WING A/ICE DUCT IAW AMM 30-11-01. REQUIRES OPERATIONAL CHECK. OPS CHECK ANTI ICE SYSTEM IAW AMM 30-00-00 OPS CHECK GOOD. OK FOR SERVICE.
